Hiroshima Mathematical Journal

Infinite dimensional Noetherian Hilbert domains

Kazunori Fujita

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 5, Number 2 (1975), 181-185.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
http://projecteuclid.org/euclid.hmj/1206136627

Mathematical Reviews number (MathSciNet)
MR0369353

Zentralblatt MATH identifier
0313.13010

Subjects
Primary: 13G05: Integral domains

Citation

Fujita, Kazunori. Infinite dimensional Noetherian Hilbert domains. Hiroshima Math. J. 5 (1975), no. 2, 181--185. http://projecteuclid.org/euclid.hmj/1206136627.


Export citation